A 49-year-old member asked:
Disclaimer

can nasarel nasal spray cause dental and sinus problems?

1 doctor answer
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Probably not: Any over the counter nasal spray used for more than a few days may cause a condition called rhinitis medicamentosa. This condition may lead to irreversible damage to cilia (small hairs of the mucosa) and rebound where the nose is worse than before you started the medication. Any nasal condition, whether allergic or non-allergic should be managed by an ENT doctor.
Answered on Oct 3, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old member asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Probably not: I previously answered this question but i did not address the question of sinusitis. If the over the counter nasal spray is used too long, it is poss ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
See your doctor: May be just congested sinus or you may need an antibiotic, continue the nasal wash and pain killers in the interim, good luck
A 38-year-old member asked:
Dr. Patrick Melder
26 years experience ENT and Head and Neck Surgery
Yes: Yes.
1
1 thank
A 45-year-old member asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
No: All medications have expiration dates beyond which there is no guarantee that the medication will be effective.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month